Lisinopril Side Effects When Stopping

8 Replies Updated



Conversation Starter

Luis Says:


I've been taking lisinopril 20mg for more than 20 years. I have had side effects that come and go, such as coughing, lightheadedness, and dizziness. But now I have lightheadedness and dizziness all the time. Frequent urination, legs are weak, sometimes when I am walking I feel like I am going to pass out; and ED problems. I spoke with my doctor and he told me to stop taking it. I stopped taking it one week ago. My bp is 135/75. My question is how long will these side effects last before they go away? Thanks.



Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Luis! How are you feeling?

After being on it for so long, it may take a month, or so, before these effects go away and for you to start feeling better.

As reported by the FDA, you may also start experiencing some rebounds effects, such as elevated blood pressure and heart rate.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     4     0  
2
Paula Says:
via mobile

Question. Did your doctor tell you, that you could just stop taking Lisinopril? Or did you have to be weened off of it? Another Question when you stopped taking it did you ever deal with feeling short of breath at times ? And if so how long did that last? Days, weeks? I am on 10 mg a day for the past 4 to 5 years and have cut the does in half. Thank you for any info you maybe able to give me

REPLYSHAREREPORT
Was this helpful?     2     0  
3
Lynx Says:
via mobile

I am interested in any blood pressure med that I can take which has no side effects. Ît seems there are so many but drs use only a couple. There are side effects with the ones which are used but what about all other listed that drs won't use? My brother has tried four diff ones with side effects on all of them. Please help me find one which will not cause me more problems that I will need to counteract with more drugs. Also, is there anything out there which will help blood pressure naturally? I read that magnesium is helpful, also potassium? Experiences welcome, I need actual patients' results not just what's in books. Thanks for help.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
charleschuckberry Says:

I have been taking lisinopril for 15 years. During this time I had been experiencing muscle cramps, dizziness, stomachs and changes in my skin. I stopped the medication after moving to a new location away from stress. My blood pressure remained around 127/65. I went and visited my doctor after being off it for two weeks. She told me to stop it but check my blood pressure twice a week. I am still feeling side effect but noticed the cramping in my legs and muscles have started to decrease. Still suffering fro withdrawals.

REPLYSHAREREPORT
Was this helpful?     3     0  
5
Josh Says:
via mobile

I take 20mgs of Lisinopril for my blood pressure. I quit drinking soda, beer, caffeine, and changed my eating habits. Now I want to quit. I am tired of feeling light headed all of the time. Is there a method for stopping blood pressure medication?

REPLYSHAREREPORT
Was this helpful?     0     0  
6
parz409 Says:

Re: Josh (# 5)

I take 20mgs of lisinopril twice daily and have developed a bad cough. Is it from the lisinopril?

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Calu Says:
via mobile

I have high blood pressure and if not treated it will go as high as 200/115. I was on benazepril for years but it stopped working. Doc put me on losartan and it did not work. I got the lisinopril/amlodipine next. BP came down but I felt awful. After taking it the way it was prescribed for about 3 weeks I had no energy. My legs were no longer skin, muscle and bone but instead lead and iron. They weighed more than I could lift! After carefully thinking back of what I had changed in my lifestyle I realized it had to be the lisinopril/amlodipine. It is hard to feel how someone else is feeling so my Doctor doesn’t worry much about it and just wants me to keep the BP down even if it means feeling bad all the time. I have played with the dosage taking half of what is prescribed and taking it about every other day. I do not monitor my BP daily but when I do check it it is about 150/95, not the best but I’m not dead and I can usually function.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Heli Says:
via mobile

Re: Calu (# 7)

Same here! I don’t know what to do? I have a healthy life style but BP problema runs in my mom’s family. I started the pill 3 days ago 12.5 and I am not feeling myself, my mouth and eyes are dry. I am thinking to start taking the pill about every other day. What are your thoughts about this?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

lisinopril side effects when stop taking
Been taking 10-12 mg.Lisinopril/Hydro for 2 yrs. My mom just passed away with ARDS and I believe it was caused by her ta... 1 reply
Lisinopril side effects
Was on Lisinopril for at least one year. Over time developed bad asthma (at first thought must be having anxiety attacks... 2 replies
Ic Lisinopril Side Effects
I am currently taking IC Lisinopril-HCTZ 25MG. and i have erectile disfunctions. I found a male enhancement called Vim-2... 3 replies
does lisinopril side effects headache go away
Will headaches from lisinopril diminish. How long? ## Hello, Mary! How are you? The FDA classifies Lisinopril as an ACE ... 1 reply
Lisinopril 5mg - New side effects (dizziness and drowsiness)
After almost 4 years on Lisinopril 5mg, I started experiencing moderate dizziness and drowsiness. The symptoms begin abo... 1 reply
Flu like side effects from Lisinopril?
My dad just started taking lisinopril wednesday and is complaining of flu like symptoms that satrted that same day. Was ... 7 replies
Lisinopril HCTZ sexual side effects
I take Lisin 20-25. 50yo. What are the sexual side effects? I think it affects libido. ## Lisinopril with Hydrochlorothi... 1 reply
Lisinopril Hctz 10/12.5 Side Effects
dizziness, lightheaded, fatigue, diarrhea, sleepy ## Yes, those can all be side effects of Lisinopril with Hydrochlorthi... 4 replies
Side Effects Of Stopping Akt4 Tb Tablets
Hi I have active ulcers and i started my AKT 4 tablets just 8 days ago.... 1st week I was fine and did not have much dif... 2 replies
Side effects from stopping cymbalta
Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so d... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 January 2019.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA